Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 157, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 11:53 AM EDT for Dawson County, Forsyth County, Georgia. It took effect at Apr 19, 2019, 12:19 PM EDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 11:53 AM EDT (15:53 UTC)
- In effect from
- Apr 19, 2019, 12:19 PM EDT
- Expired
- Apr 20, 2019, 12:04 AM EDT
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dawson County, GA, Forsyth County, GA
The radar
The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River at GA 9 near Dawsonville (DWSG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02389150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
390
WGUS42 KFFC 191553
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1153 AM EDT Fri Apr 19 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Etowah River near Dawsonville affecting Dawson and Forsyth
Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC085-117-200552-
/O.NEW.KFFC.FL.W.0157.190419T2248Z-190420T0700Z/
/DWSG1.1.ER.190419T2248Z.190420T0000Z.190420T0100Z.NO/
1153 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Etowah River near Dawsonville .
* From this evening until late tonight.
* At 11 AM Friday the stage was 12.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 13.1 feet by this evening.The river will fall below
flood stage by tonight.
* At 13 feet...Flood Stage is reached and minor flooding begins in
south Dawson county. Minor flooding continues on Nicholson Road in
northwest Forsyth county. The water will be around one foot deep on
the road.
&&
LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
3434 8427 3440 8417
$$
GAC013-157-200552-
/O.NEW.KFFC.FL.W.0158.190419T2045Z-190420T2139Z/
/ACDG1.1.ER.190419T2045Z.190420T0600Z.190420T1539Z.NO/
1153 AM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Middle Oconee River near Arcade.
* From this afternoon until Saturday afternoon.
* At 11AM Friday the stage was 14.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 20.1 feet by after midnight tomorrow.The
river will fall below flood stage by tomorrow late morning.
* At 20 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads and a
residential yard just downstream will be flooded with up to 4 feet
of water.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$4 follow-up statements
145
WGUS82 KFFC 191620
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1220 PM EDT Fri Apr 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near Dawsonville affecting Dawson and Forsyth
Counties
GAC085-117-200619-
/O.EXT.KFFC.FL.W.0157.190419T1619Z-190420T0700Z/
/DWSG1.1.ER.190419T1526Z.190419T1600Z.190420T0100Z.NO/
1220 PM EDT Fri Apr 19 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Etowah River near Dawsonville .
* From this evening until late tonight.
* At 12 PM Friday the stage was 13.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Flood Stage is reached and minor flooding begins in
south Dawson county. Minor flooding continues on Nicholson Road in
northwest Forsyth county. The water will be around one foot deep on
the road.
&&
LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
3434 8427 3440 8417
$$735 WGUS82 KFFC 192134 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 534 PM EDT Fri Apr 19 2019 ...The Flood Warning continues for the following rivers in Georgia... Big Haynes Creek near Snellville affecting Gwinnett County GAC135-201134- /O.CON.KFFC.FL.W.0129.000000T0000Z-000000T0000Z/ /BIGG1.2.ER.190419T1147Z.190419T1617Z.000000T0000Z.UU/ 534 PM EDT Fri Apr 19 2019 The Flood Warning continues for The Big Haynes Creek near Snellville . * Until further notice. * At 5 PM Friday the stage was 11.3 feet...and falling. * Minor flooding is occurring. * Flood stage is 10 feet. * At 11 feet...Minor flooding continues in the woodlands and pastures near the creek upstream and downstream from the gage on Lenora Road. Some outbuildings near the creek upstream and on the left bank from the bridge will be flooded with around one foot of water. && LAT...LON 3387 8402 3387 8395 3376 8394 3373 8397 3376 8401 $$
757
WGUS82 KFFC 200124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
924 PM EDT Fri Apr 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near Dawsonville affecting Dawson and Forsyth
Counties
Etowah River near Canton affecting Cherokee County
GAC085-117-200805-
/O.EXT.KFFC.FL.W.0157.000000T0000Z-190420T0805Z/
/DWSG1.1.ER.190419T1526Z.190419T1830Z.190420T0205Z.NO/
924 PM EDT Fri Apr 19 2019
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Etowah River near Dawsonville .
* Until late tonight.
* At 9 PM Friday the stage was 13.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Flood Stage is reached and minor flooding begins in
south Dawson county. Minor flooding continues on Nicholson Road in
northwest Forsyth county. The water will be around one foot deep on
the road.
&&
LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
3434 8427 3440 8417
$$
GAC057-201524-
/O.EXT.KFFC.FL.W.0175.190420T0122Z-190420T1938Z/
/CNNG1.1.ER.190420T0025Z.190420T0600Z.190420T1338Z.NO/
924 PM EDT Fri Apr 19 2019
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Etowah River near Canton.
* From this evening until Saturday afternoon.
* At 8 PM Friday the stage was 16 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 17 feet by after midnight Saturday.The river will
fall below flood stage by late morning Saturday.
* At 17 feet...Minor flooding continues in the woodlands and fields
along the river upstream and downstream from the gage by the
Walaska Street bridge. Portions of recreational areas such as
Boling Park behind the Cherokee County High School...the Cherokee
County Fairgrounds and the Etowah River Greenway at Heritage Park
will be flooded with up to one foot of water. The parking lot at
Boling Park will begin to flood.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$303
WGUS82 KFFC 200404
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1204 AM EDT Sat Apr 20 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Etowah River near Dawsonville affecting Dawson and Forsyth
Counties
GAC085-117-200434-
/O.CAN.KFFC.FL.W.0157.000000T0000Z-190420T0805Z/
/DWSG1.1.ER.190419T1526Z.190419T1830Z.190420T0245Z.NO/
1204 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The Etowah River near Dawsonville .
* This takes effect immediately.
* At 1100 PM Friday the stage was 12.9 feet...and falling.
* Flood stage is 13.0 feet.
* The river will continue to fall.
&&
LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
3434 8427 3440 8417
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 11:08 AM EDT, 45 minutes earlier.
Area forecast discussion, Apr 19, 11:08 AM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1108 AM EDT Fri Apr 19 2019 .UPDATE... Updated to add watch for E portions of the CWFA. && .PREV DISCUSSION... /Issued 911 AM EDT Fri Apr 19 2019/ UPDATE... Tornado Watch has expired. The potential for severe weather continues mainly across areas along and east of a line from Athens to Columbus. The primary hazards will be damaging wind gusts, localized flooding and lightning. A brief tornado will also be possible. Also, tweaked the hourly grid and pops according to current trends. PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/ PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL AVIATION... 12Z Update... MVFR conditions will prevail with patchy IFR conditions across the area. SHRA and isolated TSRA will move across the area through 16-18Z, with additional SHRA or isolated TSRA possible this afternoon. Winds will be southeast to west at 10-15kts with gusts to 25kts in and near any convection. //ATL Confidence...12Z Update... Medium confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 100 40 40 10 Atlanta 67 44 56 45 / 100 40 40 5 Blairsville 65 38 48 37 / 100 60 50 20 Cartersville 66 43 55 40 / 90 50 50 10 Columbus 70 46 63 44 / 90 20 10 0 Gainesville 68 43 53 42 / 100 50 50 10 Macon 74 45 61 44 / 100 20 10 0 Rome 66 42 56 40 / 80 60 50 5 Peachtree City 67 44 59 42 / 100 30 30 0 Vidalia 77 49 64 47 / 80 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EDT this evening for the following zones: Baldwin...Dodge...Emanuel...Glascock...Hancock... Jefferson...Johnson...Laurens...Montgomery...Taliaferro... Telfair...Toombs...Treutlen...Warren...Washington...Wheeler... Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...Atwell
Hazardous weather outlook, Apr 19, 11:00 AM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered severe thunderstorms will remain possible across portions of Georgia through this afternoon. The greatest potential for any severe thunderstorms will be east of a line from Athens to Milledgeville to Abbeville. The main hazard will be damaging winds, frequent lighting and localized flooding. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 19, 10:48 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 2 NE JONES CROSSROADS 32.88N 85.01W
04/19/2019 TROUP GA BROADCAST MEDIA
A LARGE SECTION OF BILL TAYLOR RD WAS COMPLETELY WASHED
OUT.
&&
EVENT NUMBER FFC1900171
RWILLISLocal storm report, Apr 19, 10:56 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM TSTM WND DMG 2 NNW BERKELEY LAKE 34.01N 84.20W
04/19/2019 FULTON GA BROADCAST MEDIA
A LARGE TREE AND SEVERAL UTILITY POLES WERE DOWNED ONTO
OLD ALABAMA ROAD.
&&
EVENT NUMBER FFC1900172
RWILLISLocal storm report, Apr 19, 11:02 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 1 NNW HILLTOP 33.12N 84.44W
04/19/2019 PIKE GA EMERGENCY MNGR
SIGNIFICANT FLOODING CAUSED THE CLOSURE OF MILNER RD
JUST NORTH OF THE INTERSECTION OF BOTTOMS ROAD.
&&
EVENT NUMBER FFC1900173
RWILLISLocal storm report, Apr 19, 11:04 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 2 S HOLLONVILLE 33.13N 84.45W
04/19/2019 PIKE GA EMERGENCY MNGR
FLOODING CAUSED THE CLOSURE OF TURNER ROAD BETWEEN
MILNER ROAD AND CONCORD ROAD.
&&
EVENT NUMBER FFC1900174
RWILLISLocal storm report, Apr 19, 11:10 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 2 SE HOLLONVILLE 33.15N 84.43W
04/19/2019 PIKE GA EMERGENCY MNGR
TURNER ROAD WAS ALSO CLOSED ONE-QUARTER MILE NORTH OF
HOLLONVILLE ROAD DUE TO SIGNIFICANT FLOODING.
&&
EVENT NUMBER FFC1900175
RWILLISSpecial weather statement, Apr 19, 11:32 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1132 AM EDT Fri Apr 19 2019
GAZ024-025-027-036>038-049-050-191630-
Madison GA-Morgan GA-Banks GA-Jackson GA-Oglethorpe GA-Clarke GA-
Greene GA-Oconee GA-
1132 AM EDT Fri Apr 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...MORGAN...SOUTHEASTERN
BANKS...SOUTHEASTERN JACKSON...OGLETHORPE...CLARKE...NORTHERN GREENE
AND OCONEE COUNTIES UNTIL 1230 PM EDT...
At 1132 AM EDT...a line of strong thunderstorms was along a line
extending from near Banks Crossing to State Botanical Garden Of Ga to
near Madison...and moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Madison, Greensboro, Watkinsville, Danielsville, Lexington, Athens,
Nicholson, Union Point, Comer, Winterville, Crawford, Colbert,
Bostwick, Arnoldsville, Ila, Woodville, Carlton, Bishop, Maxeys and
Hull.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3432 8339 3426 8334 3424 8334 3426 8330
3425 8327 3424 8317 3427 8311 3426 8312
3423 8308 3417 8310 3415 8306 3411 8303
3410 8304 3405 8299 3356 8306 3354 8359
3387 8345 3432 8342 3434 8339
TIME...MOT...LOC 1532Z 233DEG 20KT 3428 8338 3391 8340 3365 8351
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.